Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homomorphisms and idempotents of group algebras


Author: Paul J. Cohen
Journal: Bull. Amer. Math. Soc. 65 (1959), 120-122
DOI: https://doi.org/10.1090/S0002-9904-1959-10286-X
MathSciNet review: 0151548
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Arne Beurling, and Henry Helson, Fourier-Stieltjes transforms with bounded powers, Math. Scand. vol. 1 (1953) pp. 120-126. MR 58009
  • 2. Henry Helson, Isomorphisms of Abelian group algebras, Ark. Mat. vol. 2 (1953) pp. 475-487. MR 58138
  • 3. Henry Helson, Note on harmonic functions, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 686-691. MR 58027
  • 4. Walter Rudin, Idempotent measures on abelian groups, to appear in Pacific J. Math. MR 105593
  • 5. Walter Rudin, The automorphisms and endomorphisms of the group algebra of the unit circle, Acta Math. vol. 95 (1956) pp. 39-55. MR 82052
  • 6. Walter Rudin, On isomorphisms of group algebras, Bull. Amer. Math. Soc. vol. 65 (1958) pp. 167-169. MR 96981
  • 7. R. Salem, On a problem of Littlewood, Amer. J. Math. vol. 7 (1955) pp. 535-540. MR 70756


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10286-X

American Mathematical Society